The Fixed Point Theory for Some Generalized Nonexpansive Mappings
Enrique Llorens Fuster and
Elena Moreno Gálvez
Abstract and Applied Analysis, 2011, vol. 2011, 1-15
Abstract:
We study some aspects of the fixed point theory for a class of generalized nonexpansive mappings, which among others contain the class of generalized nonexpansive mappings recently defined by Suzuki in 2008.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/435686.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/435686.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:435686
DOI: 10.1155/2011/435686
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().